# SDR AALA981454

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3005931
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, RIGHT AFT EXTERIOR CARGO DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED RIGHT AFT EXTERIOR CARGO DOOR EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
